Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Dry spots in butt!

Hi doctor,I have a dry spots in butt that makes me emparessed and feeling not good,I visited doctors several times and they all gave me one kind of medication which is (Deprosalic ointment and a cream formed of uria ) the result is good but as soon as I finish my medication the spots comes back again. Really I need a finall solution to recover from this forever.thank you
Asked On : Sat, 19 Jun 2010
Answers:  1 Views:  659
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
wat was told as ur diagnosis? if u dont know , u need to send me a digital pic of the lesions at to get u the excat treatment and the prognosis.
Answered: Tue, 22 Jun 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor